Christine, have you had blood work that checks your vitamins? That is how they found out I have low b-12 and low vitamin d. I am now on injections of b-12 and take a prescript
ion vitamin d gelcap every week. I am not sure if low b12 can cause hair loss, but my doctor said it can cause itchiness and I read you are feeling itchy too. Go to your general md and ask them why this could be happening.
I also read in another forum about
excess itchiness under the wafer and their doctor prescribed them a medicine called CLOBETASOL foam and it is a corticosteroid. They said it got rid of their itchiness under the wafer and subsequently the itching all over their body stopped. So, this is something you could ask about
Just another thought that I have....could the rash and itchiness under your wafer still be yeast? What does it look like? Because remember, I have already had a yeast infection under my wafer twice and both times my doctor prescribed for me to take diflucan 100mg tablets, 2 tablets the 1st day and 100mg tablets everyday for 14 more days and also to use the nystop every time I changed my bag. He said yeast on the skin is very hard to get rid of and takes medication for 2 weeks to get rid of it.
Diagnosed w/colonic inertia, obstructive defecation syndrome, anismus, rectocele, and intussusecption
2005-hysterectomy w/pelvic prolapse repairs
2010-subtotal colectomy, rectopexy, and temporary diverting loop ileostomy